Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorGerasimou, Georgios
dc.date.accessioned2018-11-09T12:30:04Z
dc.date.available2018-11-09T12:30:04Z
dc.date.issued2019-12
dc.identifier.citationGerasimou , G 2019 , ' Dominance solvable multicriteria games with incomplete preferences ' , Economic Theory Bulletin , vol. 7 , no. 2 , pp. 165-171 . https://doi.org/10.1007/s40505-018-0159-2en
dc.identifier.issn2196-1093
dc.identifier.otherPURE: 256303209
dc.identifier.otherPURE UUID: 2260586c-627d-42ba-88de-2b164f05b908
dc.identifier.otherORCID: /0000-0003-3712-3154/work/59698754
dc.identifier.otherWOS: 000538550200001
dc.identifier.urihttp://hdl.handle.net/10023/16424
dc.description.abstractThis paper studies dominance solvability in games with multidimensional payoffs and incomplete preferences. The main result offers a generalization of Moulin’s (Econometrica 47:1337–1351, 1979) classic equilibrium-selection theorem in this more general environment. It is shown, in particular, that a natural extension of Moulin’s dominance solvability concept in this class of “multicriteria” games is an equilibrium refinement. It is further shown that dominance solvability based on the more permissive notion of partially dominated strategies generally fails to be an equilibrium refinement in such games.
dc.format.extent7
dc.language.isoeng
dc.relation.ispartofEconomic Theory Bulletinen
dc.rightsCopyright © The Author(s) 2018. Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.en
dc.subjectDominance solvabilityen
dc.subjectVector payoffsen
dc.subjectIncomplete preferencesen
dc.subjectMulticriteria gamesen
dc.subjectEquilibrium refinementen
dc.subjectHB Economic Theoryen
dc.subjectT-NDASen
dc.subject.lccHBen
dc.titleDominance solvable multicriteria games with incomplete preferencesen
dc.typeJournal articleen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews.School of Economics and Financeen
dc.identifier.doihttps://doi.org/10.1007/s40505-018-0159-2
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record